Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having severe weakness all over body. How to get relief?

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5294 Questions
i get severe weakness in body after overexertion in physical movement..
i have long list of symptoms..would you be able to read my other questions asked ..that will help you get a much better idea of my condition..
i m really confused..


Note to the Neurologist : Please do refer to the below link, which provides user's previous query answered by our XXXXXXX Medicine specialist.
Posted Mon, 1 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Sudhir Kumar 11 hours later
I have gone through all the details that you provided in the previous discussion with Dr Akole.
One thing that came out was severe vitamin D deficiency and Dr Akole has discussed with you regarding its treatment.
In addition, we need to exclude a primary muscle disease, as a cause of your muscle weakness and fatigue.
This can be done by checking CPK in blood (which is elevated in this disease). Other tests to confirm this disease are EMG (electromyography) and nerve conduction studies. Both these tests are available with a neurologist.
The most common muscle disease that can cause these symptoms is polymyositis (inflammation of the muscles).
Other muscle disease where the symptoms typically worsen after exercise is McArdle's disease. It is possible to diagnose this condition with some simple tests.
I hope it helps. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Follow-up: Having severe weakness all over body. How to get relief? 3 hours later
Hello Sir, thanks for going through my prev questions and discussions..
i shall get the CPK done alongwith few other tests recommended by Dr. Akole.

just to bring in to the notice that i had gone through a very rough patch of emotional and work stress simultaneoulsy..a very panicky situation for almost 2 years continuously..
i have suffered alot of panic attacks in last 5 years (almost everyday) it has stopped coz of my environment change..

do you think anxiety and stress can also cause my condition..i have following symptoms apart from the prev written symptoms

i have become more sensitive to body pain, although that pain goes in XXXXXXX 2-3 days even after hard excercise, on its own.

eating relieves my pain many times. eating makes me relaxed

sensitive to weather, cold makes me tight and less daytime sleepiness.
recently when weather is changing to warm, i m feeling more sleepy and fatigued in daytime as well.

sex makes me feel better next day. i feel calm and good.

excercise makes me feel verry good..

i got some massage therapy 1 year back, whenver i got moderate massage on my back, i was verrry sleepy for 2 days..i could get only light massage..

same sleepy thing happenns if i do back exercises..they make me over relaxed next day..

sorry for long questions but now i have resolute to improve my health, coz i have wasted alot of my time already..i want my life back.. :)

thanks so much for the support...

Answered by Dr. Sudhir Kumar 2 hours later

Thank you for getting back and providing more information.

Anxiety and stress can aggravate many problems, including your problem.

Exercise and sex are known to have therapeutic effects on many neurological problems. So, I would encourage you to have them at regular intervals (about 5 times per week).

I am sure you would get better with treatment.

Best wishes,
Dr Sudhir Kumar MD (Medicine) DM (Neurology)
Above answer was peer-reviewed by
Follow-up: Having severe weakness all over body. How to get relief? 4 hours later
I have planned for the blood tests tomm morning.
plz suggest if you think any additional test is required depending on my following symptoms

feeling very weak mostly before or after bowel movement. feel like sleepy and bodyaches.

alot of stomach gas

and sir one more thing that i have read online the the ref range of normal TSH is decreased to 2.5, instead of TSH in winters came around you think this can be a matter of concern in my case..

thanks sir.

Answered by Dr. Sudhir Kumar 19 minutes later
Thank you for getting back with more details.

As of now, no additional tests are required.

TSH of 3.7 is within normal limits, and there is no decrease in the normal range to 2.5.

Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Follow-up: Having severe weakness all over body. How to get relief? 24 hours later
hello sir,
i have got my reports just now..
calcium -9.3
phosphorus - 4.08
magnesium - 2.22 (1.30 - 2.10)
CPK - 69

FT3 - 2.18
FT4 - 1.05
TSH - 4.22 (2 months back it was 3.7)

so all the values seems nice.
i m worried about TSH coz it has increased in 2 months..
just to bring in to your notice that yest night i wasnt able sleep well..i hardly slept 3 hrs in entire night..and in the morning i had to get this test done. just wondering if that cud interfere in TSH values..

awaiting your suggestions..for the next move.
Answered by Dr. Sudhir Kumar 16 minutes later

Thank you for getting back with the reports.

As you suggested, all the reports are completely normal.

TSH is also normal. There could be variations when we do the tests at two different times. But if it is within the normal range, there is no need to worry.

Now, for complete evaluation of the muscles, you should undergo EMG and NCV tests, as we discussed earlier.

In the meanwhile, relax, eat on time and ensure adequate sleep & exercise.

Best wishes,

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Follow-up: Having severe weakness all over body. How to get relief? 13 minutes later
great,,i will get the remaining tests done asap..
i read online that taking vitmaind d3 can also increase body pains..
whats your expert opinion sir..
Answered by Dr. Sudhir Kumar 6 minutes later
Vitamin D 3 supplements are safe in a person with deficiency, and there are no side effects.

Also, body pains get better and not worse with their intake.

However, once the level of vitamin D becomes normal, one should stop using it.

Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor